# SDR 07FDEA03159

- Difficulty date: August 27, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 53,523 hours, 10,632 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED LEADING EDGE BETWEEN XOS 680 TO XOS 717 FOUND CHAFING MARK.  09-11-07   REPAIR CARRIED OUT AS PER SRM 57-10-00 FIG.15 VOL. I.  REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100.
